# SDR AALA202104269048

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,690 hours, 24,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12341
- Condition: Out Of Position
- Location: R1 Door
- Part time: 23,556 hours, 9,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 ESCAPE SLIDE DISCOVERED FALLEN OUT OF DOOR. NOT DEPLOYED. SLIDE WAS KNOCKED OFF DOOR BY CABIN CLEANERS. REPLACED R1 ESCAPE SLIDE PER MCM 25-94-10.
